MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES ADULT AIRE-CUF; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES ADULT AIRE-CUF; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 750180
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product was leaking from the blue colored valve part, "leads to patient victimization".Adverse patient effects are unknown and the outcome was resolved.
 
Additional Manufacturer Narrative
Other text: b3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Health effects, codes: updated.
 
Event or Problem Description
Additional information received via email.No medical intervention required.Date of the event was updated from unknown to (b)(6) 2023.
 
Additional Manufacturer Narrative
No sample was returned for investigation, a photo of the reported condition was added for investigation.According to what is observed in the photo, it is not possible to identify if there is a leak in the sample.It is not possible to determine if the sample is leaking from the valve.If the sample is returned, the investigation will be reopened to complement the analysis of the affected device.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Corrected data: g2 email is: regulatory.Responses@icumed.Com.

Brand Name
BIVONA TUBES ADULT AIRE-CUF
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18095219
Report Number3012307300-2023-10341
Device Sequence Number20503403
Product Code JOH
UDI-Device Identifier15021312006421
UDI-Public15021312006421
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number750180
Device Lot Number4201737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/07/2023
01/23/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date01/05/2024
02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexUnknown
Patient Weight58 KG